Email: searle@math.wichita.edu
webpage: https://sites.google.com/site/catherinesearle1/home
Phone: 316 978-3965
Office: 351 Jabara Hall
Catherine Searle works in Differential Geometry with an emphasis on Comparison Geometry. Her research has been focussed on positively and non-negatively curved Riemannian manifolds, which admit "large" isometric group actions, where "large" can be defined in a number of ways. The existence of an isometric group action G on a metric space X leads to information about the space itself and can be used both as a tool to identify the space and as a means to improve the metric on that space. More recently she has been studying isometric group actions in these two contexts, namely, as a tool to identify both Riemannian manifolds and Alexandrov spaces with a lower curvature bound and as a tool to improve the metric on a Riemannian manifold with a G-invariant metric.
1. Almost non-negatively curved 4-manifolds with circle symmetry, with J. Harvey, available at arXiv:1907.06702 (2019).
2. Almost torus manifolds of non-negative curvature, with Z. Dong, and C. Escher, available at arXiv:1811.01493v1 (2018).
3. Positively curved Alexandrov spaces with circle symmetry in dimension 4, with J. Harvey, available at arXiv:math.DG/1805.09362v1 (2018).
4. Alexandrov Spaces with Integral Current Structure, with M. Jaramillo, R. Perales, P. Rajan, A. Siffert, accepted for publication in Communications in Analysis and Geometry, available at arXiv:1703.08195 (2017).
5.
, with C. Escher, Journal of Geometric Analysis, doi.org/10.1007/s12220-018-0026-2
(2018).
6. Torus actions, maximality and non-negative curvature, with C. Escher, available at arXiv:math.DG/1506.08685v3 (2016).
7.
, with J. Harvey, Journal of Geometric Analysis, 27 (2) , 1636--1666 (2017).
8.
, with P. Solorzano, F. Wilhelm, Annals of Global Analysis and Geometry, doi:10.1007/s10455-015-9471-3,
pp. 1--9 (2015).
9.
, with F. Wilhelm, Geometry and Topology, 19 (3), pp. 1409-1475 (2015).
10.
, Geometry of Manifolds of Non-negative Sectional Curvature, Lecture Notes in Mathematics
2110, DOI 10.1007/978-3-319-06373-7_3, Springer International (2014).
11.
, with F. Galaz-Garcia, Geometry & Topology 18 pp. 1397–1435 (2014).
12.
, with G. Fernandez Cata, H. Comas Rojas, A. Perez Gramatges, C. Zicovich-Wilson,
L.J. Alvarez, Soft Matter, vol. 7, pp. 8508--8515 (2011).
13.
, with F. Galaz-Garcia, Transformation Groups, Vol. 16, No. 1, pp. 91--107 (2011).
14.
, with F. Galaz-Garcia, Proceedings of the American Mathematical Society, Volume 139, Number 7, pp. 2559--2564
(2011).
15.
, with W. Dunbar, S. Greenwald, J. McGowan, Differential Geometry and its Applications, vol 27, no. 2, pp. 307--319 (2009).
16.
, with J. McGowan, Differential Geometry and its Applications, v. 22, no. 1, pp. 81--104 (2005).
17.
, with T. Puttmann, Proceedings of the AMS, vol. 130, no. 1, pp. 163--166 (2002).
18.
, with K. Grove, Annals of Global Analysis and Geometry, vol. 18, pp 437--446 (2000).
19.
, with K. Grove, Journal of Differential Geometry, vol 47, pp. 530--559 (1997), Correction, JDG,
vol. 49, p. 205 (1998).
20.
, with D.G. Yang, Duke Mathematical Journal, vol. 74, no. 2, pp. 547--556 (1994).
21.
, with K. Grove, Journal for Pure and Applied Algebra, vol. 91, pp. 137--142 (1994).
22.
, with K. Grove, Aportaciones Matematicas, serie: Comunicaciones 12, ISBN 968-36-3280-7, pp. 153--156
(1993).
23.
, Mathematische Zeitschrift, vol. 214, no.3, pp. 491--498 (1993),
, Math. Z., vol 226, pp. 165--167 (1997).
24.
, Aportaciones Matematicas, serie: Notas de Investigacion no. 8, ISBN 968-36-2793-5,
pp. 109--110 (1992).
25.
, with A.M. Albano, T.H. Chyba, S. Yong, R.S. Gioggia, N.B. Abraham, Journal Opt.
Sci. of America B, vol.125, pp. 47--55 (1985).
26.
, with C.F. Burrell, A.S. Schlachter, R.V. Pyle, Journal Vac. Sci. Technol. A2 (2),
pp. 708--709 (1984).
27.
, with C.F. Burrell, A.S. Schlachter, R.V. Pyle, Bulletin American Physical Society,
Series II, v. 28, no.8, p. 1119 (1983).
Expository Articles
1.
, with J. McGowan, IJMMS, Vol. 32, no. 8, pp. 453--469 (2002).
2.
, with J. McGowan, Divulgaciones Matematicas, Vol. 9, no. 1, pp. 1--23 (2001).